Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
164 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Fas 3 kit and loose motion

Premium Questions

Dr.    Suresh Heijebu MD

Hi i have taken 2 tablets from fas3 kit and i have loose motions. is it normal ? ... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)
Dr. Rhea Chanda MD

hi doc am hypothyroid, i was recently detected with fungal infection and was given fas 3 kit . I have taken two tablets however post lunch have felt weakness and tiredness and also had one time... View answer

Answered by : Dr. Rhea Chanda ( OBGYN)
Dr. Shoaib Khan MD

Hi Sir, I am 49 year old male. I am suffering from loose motion problem since 10 days, In a day i have to go wash room minimum 10-12 times. Stool is semi solid. Till date i have not consultant dr. Many ... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr. Arun MD

Hello Doctor, Our baby is 3.5 months old, She is having loose motion for the past five days ... and still she has loose motion. We are worried, please let us know when can we expect loose... View answer

Answered by : Dr. Arun ( Pediatrician)
Dr.  Bhagyalaxmi Nalaparaju MD

I am having loose motion from today morning, please advise what i should do. ... View answer

Answered by : Dr. Bhagyalaxmi Nalaparaju ( General & Family Physician)

Public Forum Discussions

Dr. Balaji Chinnasami MD

My 6 month old has recently been having very thin, almost watery stools . We were told it was a bug last Thursday when we took her in. Some diapers she ll have the normal curdy/paste like stools, but others she tends to... View answer

Answered by : Dr. Balaji Chinnasami ( Pediatrician)
Dr. Shainaz Arif Kaware MD

MY DAUGHTER 2 YEAR OLD IS HAVING LOOSE MOTIONS FOR PAST 5 DAYS. i HAVE BEEN GIVING OFLAXCIN FOR 4 DAYS NOW. STILL I SEE NO IMPROVEMENT. SHOULD i CONTINUE THE SAME OR LOOK FOR SOMETHING ELSE ... View answer

Answered by : Dr. Shainaz Arif Kaware ( General & Family Physician)
Dr. Vidya KR MD

hi my daughter is 16n half months old. yestreday hse did loosemotion 4 times in day.. today she did 3 times till now ..i gv enterogerminica at 11:25 in morning when should i gv her next.. i m worried abt her View answer

Answered by : Dr. Vidya KR ( General & Family Physician)
Dr. Shreya Kunder MD

On thursday I had very bad flu like symptoms (headache, aching muscles, tiredness, fever) but today these symptoms have subsided quite a lot. Last night I was up every hour needing the toilet, but only yellow liquid came... View answer

Answered by : Dr. Shreya Kunder ( General & Family Physician)
Dr. Shailja Puri Wahal MD

Hi, I have been suffering from stomach upset from a week. I have motions twice or thrice a day along with it I have little pain in the lower abdomen.I took ocid 20mg for three days twice a day but after stopping it ,again... View answer

Answered by : Dr. Shailja Puri Wahal ( Pathologist and Microbiologist)

Mobile Questions and Answers

Dr.  Abubakar Siddiqh MD

no. laxative causes loose motions.

Dr. Benard Shehu MD

Tasectan every 6 hours until stop;probiotics; if no improvement for 24 hours,check with gastroenterologist for further treatment.Drink plenty of water,avoid fatty,or solid foods,only soups.

Dr. Shanthi.E MD

Loperamide can be used. It is a precription drug. If the loose motions are infective in cause, you may require antibiotics.